11
TITLE: EXPONENTIALLY DECAYING SOLUTIONS FOR MODELS WITH DELAYED AND ADVANCED ARGUMENTS: NONLINEAR EFFECTS IN LINEAR DIFFERENTIAL EQUATIONS  Full Text
AUTHORS: Berezansky, Leonid; Braverman, Elena; Pinelas, Sandra;
PUBLISHED: 2023, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 151, ISSUE: 10
INDEXED IN: Scopus WOS
12
TITLE: Ulam-Hyers Stability of Linear Differential Equation with General Transform
AUTHORS: Pinelas, Sandra; Selvam, Arunachalam; Sabarinathan, Sriramulu;
PUBLISHED: 2023, SOURCE: SYMMETRY-BASEL, VOLUME: 15, ISSUE: 11
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
13
TITLE: STABILITY OF AN <i>l</i>-VARIABLE CUBIC FUNCTIONAL
AUTHORS: Govindan, Vediyappan; Pinelas, Sandra; Lee, Jung Rye; Park, Choonkil;
PUBLISHED: 2023, SOURCE: KRAGUJEVAC JOURNAL OF MATHEMATICS, VOLUME: 47, ISSUE: 6
INDEXED IN: WOS
14
TITLE: On the solution of T -controllable abstract fractional differential equations with impulsive effects
AUTHORS: Gautam, Ganga ram; Pinelas, Sandra; Kumar, Manoj; Arya, Namrata; Bishnoi, Jaimala;
PUBLISHED: 2023, SOURCE: CUBO-A MATHEMATICAL JOURNAL, VOLUME: 25, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
15
TITLE: Bounded Inverse-Slashed Pareto Model: Structural Properties and Real-Life Applications
AUTHORS: Ishfaq S AHMAD; Mohd Younus BHAT; Peer Bilal AHMAD; Javid Gani DAR; Sandra PİNELAS;
PUBLISHED: 2023, SOURCE: Advances in the Theory of Nonlinear Analysis and its Application
INDEXED IN: CrossRef
IN MY: ORCID
16
TITLE: On the stability and behavior of solutions in mixed differential equations with delays and advances  Full Text
AUTHORS: Yenicerioglu, AF; Yazici, C; Pinelas, S;
PUBLISHED: 2022, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
INDEXED IN: WOS
17
TITLE: On the stability and behavior of solutions in mixed differential equations with delays and advances
AUTHORS: Yeniçerioğlu, AF; Yazıcı, C; Pinelas, S;
PUBLISHED: 2022, SOURCE: Mathematical Methods in the Applied Sciences, VOLUME: 45, ISSUE: 8
INDEXED IN: Scopus CrossRef: 2
IN MY: ORCID
18
TITLE: STABILITY OF s-VARIABLE ADDITIVE AND l-VARIABLE QUADRATIC FUNCTIONAL EQUATIONS
AUTHORS: Govindan, Vediyappan; Pinelas, Sandra; Lee, Jung Rye;
PUBLISHED: 2022, SOURCE: JOURNAL OF THE KOREAN SOCIETY OF MATHEMATICAL EDUCATION SERIES B-PURE AND APPLIED MATHEMATICS, VOLUME: 29, ISSUE: 2
INDEXED IN: WOS
19
TITLE: GENERAL SOLUTION AND ULAM STABILITY OF GENERALIZED CQ FUNCTIONAL EQUATION
AUTHORS: Govindan, Vediyappan; Lee, Jung Rye; Pinelas, Sandra; Muniyappan, P.;
PUBLISHED: 2022, SOURCE: KOREAN JOURNAL OF MATHEMATICS, VOLUME: 30, ISSUE: 2
INDEXED IN: Scopus WOS
20
TITLE: Determining the initial data generating solutions with prescribed behaviour of a triangular system of linear discrete equations  Full Text
AUTHORS: Bastinec, J.; Diblik, J.; Pinelas, S.; Vala, J.;
PUBLISHED: 2022, SOURCE: APPLIED MATHEMATICS AND COMPUTATION, VOLUME: 425
INDEXED IN: WOS
Page 2 of 15. Total results: 144.